# SDR UPS07449081

- Difficulty date: January 11, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 65B15085329
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1480 BULKHEAD LOWER ANGLE FOUND CORRODED AT LBL 25.  CORROSION BLEND OUT 0.053 X .5 X 2 INCHES EXCEED SRM LIMIT.  ANGLE REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
